# SDR 2004UALA00169

- Difficulty date: February 25, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N389UA
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Aircraft time: 39,249 hours, 27,483 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN HAS 3 EA SMALL DENTS BETWEEN STA 1010 AND 1016 AND STR 12L &13L.  MAJOR REPAIR ACCOMPLISHED.  REPLACED FUSELAGE SKIN.
